# SDR DALA2025121209097

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 38,600 hours, 14,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1342543) ANGLE CRACKED AT THE UPPER AFT BULKHEAD SECTION OF THE LEFT PACK BAY. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0493:5300-2639/002 00122 REPACED ANGLE REF BAC DWG 111A1322.
